Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 8, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at May 28, 2019, 6:42 PM EDT for Blackford County, Grant County, Wells County, Indiana. It was in force for 99 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 6:42 PM EDT (22:42 UTC)
- Expired
- May 28, 2019, 8:21 PM EDT
- In force
- 99 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blackford County, IN, Grant County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 92 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
761
WGUS53 KIWX 282242
FFWIWX
INC009-053-179-290045-
/O.NEW.KIWX.FF.W.0008.190528T2242Z-190529T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
642 PM EDT Tue May 28 2019
The National Weather Service in Northern Indiana has issued a
* Flash Flood Warning for...
Grant County in central Indiana...
Blackford County in east central Indiana...
Southern Wells County in northeastern Indiana...
* Until 845 PM EDT.
* At 639 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Radar estimates that between 1
and 3 inches of rain has fallen across Howard county. These storms
will overspread the warning area through 730 PM EDT. Runoff from
this heavy rainfall will result in flash flooding.
* Some locations that will experience flooding include...
Marion, Hartford City, Gas City, Upland, Fairmount, Montpelier,
Jonesboro, Sweetser, Swayzee, Van Buren, Matthews, Sims, Converse,
Nottingham, Fowlerton, Shamrock Lakes, Poneto, Mcnatts, Landess and
Mount Zion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4065 8586 4066 8507 4057 8507 4057 8520
4038 8521 4038 8586
$$
MARSILI1 follow-up statement
187
WGUS73 KIWX 290021 RRA
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
821 PM EDT Tue May 28 2019
INC009-053-179-290031-
/O.CAN.KIWX.FF.W.0008.000000T0000Z-190529T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grant IN-Blackford IN-Wells IN-
821 PM EDT Tue May 28 2019
...THE FLASH FLOOD WARNING FOR GRANT...BLACKFORD AND SOUTHERN WELLS
COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4065 8586 4066 8507 4057 8507 4057 8520
4038 8521 4038 8586
$$
BrownWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:25 PM EDT, 4 hours 17 minutes earlier.
Area forecast discussion, May 28, 2:25 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 225 PM EDT Tue May 28 2019 .SYNOPSIS... Issued at 400 AM EDT Tue May 28 2019 Isolated showers with perhaps a thunderstorm will continue early this morning. Scattered showers and storms are expected to redevelop this afternoon across portions of northern Indiana and northwest Ohio as a cold front drops across the southern Great Lakes. A few of these storms could be strong to severe this afternoon with gusty winds. Rain chances will increase again later tonight into early Wednesday, with a continued chance of showers and thunderstorms through Thursday. && .SHORT TERM...(This Evening through Wednesday) Issued at 219 PM EDT Tue May 28 2019 Latest surface analysis has quasi-stationary boundary over the area this afternoon with frontal wave moving toward Lake Erie and low pressure back to the west over Kansas. Visible satellite indicating some partial clearing south of this boundary which has airmass destabilizing with afternoon heating as SB CAPEs exceeding 3500J/kg in southeast CWA where temperatures have reached 80F and dewpoints near 70F. Good shear profiles along the frontal boundary with effective bulk shear 40kts will be supportive of additional thunderstorm development as the afternoon progresses although not exactly aligned spatially with greatest instability. Uncertainty remains in how organized afternoon development will be but forecast soundings indicating primarily unidirectional profiles supporting more of a hail/wind threat. Better focus of moisture convergence along the front back in the plains/mid-MS valley and expected to be the focus for more organized thunderstorm development going into the evening hours. Strengthening nocturnal LLJ up to 50kts will nose into mid-MS valley tonight providing continued support for discrete storms to organize into a convective complex that is expected to ride along frontal boundary and impact the area after midnight and continue into Wednesday morning. This scenario favors storms becoming more elevated with time and with PW around 1.5 inches and warm cloud depths approaching 15Kft any type of training along the front will put heavy rain as the primary threat overnight...as some of last nights storms illustrated with rainfall over an inch in 30 minutes. HREF members in decent agreement wrt timing with leading edge of complex arriving in NW CWA around midnight but not surprising plenty of spread in the finer details. && .LONG TERM...(Wednesday Night through Tuesday) Issued at 219 PM EDT Tue May 28 2019 Forecast period to begin with upper low lifting out of the four corners into the central plains/mid-MS valley. This is expected to bring one additional frontal wave along quasi-stationary boundary into the region on Thursday. Expect ongoing nocturnal convective complex Wednesday night into Thursday morning to impact the area...PW ahead of this wave 1.5-2.0 along with modest instability and shear will have locally heavy rain possible and a few storms producing damaging wind gusts. This wave will finally allow front to push through and clear the area by Friday and bring with it a pleasant day of cooler and less humid conditions. Northwest flow pattern going into the weekend will bring a couple of weak disturbances through the area but all in all a much quieter pattern remainder of the forecast period with seasonable temperatures at or slightly below normal. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 123 PM EDT Tue May 28 2019 Weak front is currently draped across the area with warm/unstable conditions at KFWA and lingering MVFR stratus over KSBN. Expect some improvement at KSBN later this evening but a secondary round of showers (possibly a few thunderstorms) will arrive overnight with additional low stratus thereafter. At KFWA...expect storms to move through this afternoon with severe weather possible. A brief period of VFR then expected before additional rain and low stratus returns late tonight. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...JAL LONG TERM...JAL AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 28, 6:31 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 631 PM EDT Tue May 28 2019 INZ003>009-012>016-020-022-023-MIZ077>081-OHZ001-002-292245- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-White-Cass IN-Miami-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH- 631 PM EDT Tue May 28 2019 /531 PM CDT Tue May 28 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. A few showers and thunderstorms are possible this evening with frequent lightning and heavy downpours the main threat. Additional showers and thunderstorms are expected to overspread the area from the west late tonight into early Wednesday. Thunderstorms could be accompanied by some gusty winds and locally heavy rainfall late tonight into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk of severe storms on Wednesday as thunderstorms redevelop in the afternoon. Damaging wind and large hail will be the main threat. The chance of thunderstorms will continue on Thursday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-292245- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 631 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...Tonight. Showers and thunderstorms will become likely overnight tonight. Severe weather is not expected today or tonight, but any showers and storms will be capable of producing winds to 30 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Periodic chances of thunderstorms will continue for Tuesday through Thursday. INZ017-018-024>027-032>034-OHZ004-005-015-016-024-025-292245- Whitley-Allen IN-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 631 PM EDT Tue May 28 2019 ...SEVERE THUNDERSTORM WATCH 273 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. A Severe Thunderstorm Watch is in effect until 8 PM EDT. Thunderstorms will continue to develop with the potential of becoming severe. Damaging wind gusts, isolated large hail, and localized heavy rainfall are the main threats. Additional showers and thunderstorms are expected to overspread the area from the west overnight into early Wednesday. Thunderstorms could be accompanied by some gusty winds and locally heavy rainfall late tonight into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a slight risk of severe storms on Wednesday as thunderstorms redevelop in the afternoon. Damaging wind and large hail will be the main threat. The chance of thunderstorms will continue on Thursday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 28, 5:03 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Northern Indiana
503 PM EDT Tue May 28 2019
INZ025>027-032-282130-
Huntington-Adams-Wells-Grant-
503 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GRANT...
SOUTHEASTERN HUNTINGTON...WELLS AND ADAMS COUNTIES...
At 502 PM EDT, a strong thunderstorm was located near Van Buren, or
13 miles south of Huntington, moving east at 50 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Bluffton, Decatur, Berne, Geneva, Markle, Van Buren, Monroe, Warren,
Lancaster, Preble, Nottingham, Uniondale, Poneto, Vera Cruz, Mcnatts,
Landess, Wellsburg, Murray, Liberty Center and Mount Zion.
This includes Interstate 69 in Indiana between mile markers 268 and
286.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, northeastern and east central Indiana...and west central
Ohio.
LAT...LON 4061 8558 4081 8549 4088 8480 4057 8480
4057 8514
TIME...MOT...LOC 2102Z 263DEG 45KT 4069 8543
HAIL...0.75IN
WIND...50MPH
BrownSpecial weather statement, May 28, 5:11 PM EDT, 1 hour 31 minutes before
Special Weather Statement National Weather Service Northern Indiana 511 PM EDT Tue May 28 2019 OHZ016-025-282145- Allen-Putnam- 511 PM EDT Tue May 28 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND NORTHEASTERN ALLEN COUNTIES... At 511 PM EDT, a strong thunderstorm was located near Columbus Grove, or 7 miles southwest of Ottawa, moving east at 35 mph. Nickel size hail is possible with this storm. This storm will be near... Columbus Grove around 515 PM EDT. Ottawa around 520 PM EDT. Pandora around 525 PM EDT. Bluffton around 535 PM EDT. Other locations impacted by this storm include Gilboa, Vaughnsville and Rockport. This includes Interstate 75 between mile markers 137 and 141. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 4089 8420 4100 8416 4103 8388 4083 8388 TIME...MOT...LOC 2111Z 270DEG 30KT 4093 8413 HAIL...0.88IN WIND...30MPH JBALL
Special weather statement, May 28, 5:13 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Northern Indiana
513 PM EDT Tue May 28 2019
INZ027-OHZ024-282145-
Adams-Van Wert-
513 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND VAN WERT
COUNTIES...
At 512 PM EDT, a strong thunderstorm was located 7 miles west of Ohio
City, or 9 miles east of Decatur, moving east at 40 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Van Wert, Delphos, Ohio City, Middlebury, Middle Point, Willshire,
Wren, Venedocia, Elgin, Monticello, Glenmore, Dull, Abanaka,
Jonestown, Rivare, Schumm and Pleasant Mills.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.
LAT...LON 4082 8434 4082 8440 4069 8440 4068 8446
4073 8446 4073 8480 4070 8480 4070 8484
4087 8485 4090 8438 4089 8434
TIME...MOT...LOC 2112Z 273DEG 35KT 4080 8475
HAIL...0.50IN
WIND...50MPH
BrownSpecial weather statement, May 28, 5:25 PM EDT, 1 hour 17 minutes before
Special Weather Statement National Weather Service Northern Indiana 525 PM EDT Tue May 28 2019 INZ026-027-034-282200- Jay-Adams-Wells- 525 PM EDT Tue May 28 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WELLS...SOUTHERN ADAMS AND NORTHERN JAY COUNTIES... At 525 PM EDT, a strong thunderstorm was located near Geneva, or 7 miles southwest of Berne, moving east at 45 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Berne, Geneva, Westchester, Nottingham, Bryant, Vera Cruz, Trinity, Ceylon, Reiffsburg, Petroleum, Linn Grove, Domestic, New Corydon, Fiat and Balbec. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 800 PM EDT for northeastern and east central Indiana. LAT...LON 4052 8519 4071 8514 4071 8480 4047 8480 TIME...MOT...LOC 2125Z 272DEG 41KT 4059 8507 HAIL...0.50IN WIND...40MPH Brown
Special weather statement, May 28, 5:55 PM EDT, 47 minutes before
Special Weather Statement National Weather Service Northern Indiana 555 PM EDT Tue May 28 2019 INZ023>025-032-282230- Wabash-Miami-Huntington-Grant- 555 PM EDT Tue May 28 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH...NORTHERN GRANT...SOUTHWESTERN HUNTINGTON AND SOUTHEASTERN MIAMI COUNTIES... At 555 PM EDT, a strong thunderstorm was located 9 miles west of La Fontaine, or 9 miles south of Wabash, moving east at 45 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... La Fontaine, Van Buren, Lancaster, Amboy, Mount Etna, Landess, Lincolnville, Jalapa, Santa Fe, Hanfield, Treaty, Banquo, Somerset and Pleasant Plain. This includes Interstate 69 in Indiana between mile markers 267 and 272. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 800 PM EDT for central, north central and northeastern Indiana. LAT...LON 4060 8599 4071 8600 4080 8551 4058 8549 TIME...MOT...LOC 2155Z 263DEG 39KT 4067 8590 HAIL...0.50IN WIND...40MPH Brown
Special weather statement, May 28, 6:17 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Northern Indiana
617 PM EDT Tue May 28 2019
INZ025-026-282245-
Huntington-Wells-
617 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTINGTON AND NORTH
CENTRAL WELLS COUNTIES...
At 617 PM EDT, a strong thunderstorm was located near Andrews, or 8
miles southwest of Huntington, moving northeast at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Huntington, Markle, Lancaster, Zanesville, Uniondale, Mount Etna,
Bowerstown, Majenica and Murray.
This includes Interstate 69 in Indiana between mile markers 281 and
293.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Indiana.
LAT...LON 4082 8564 4095 8534 4092 8533 4092 8524
4080 8516 4070 8564
TIME...MOT...LOC 2217Z 246DEG 39KT 4077 8557
HAIL...0.50IN
WIND...40MPH
BrownThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:06 PM EDT | Flash Flood Warning | IWX | Cass, Miami | 109 min |
| May 27, 8:06 PM EDT | Tornado Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 24 min |
| May 27, 8:13 PM EDT | Areal Flood Advisory | IWX | Huntington, Kosciusko, Miami, Noble, Wabash, Whitley | 105 min |
| May 27, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 45 min |
| May 27, 8:30 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Wabash, Wells | 45 min |
| May 27, 8:30 PM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 30 min |
| May 27, 8:37 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 23 min |
| May 27, 8:42 PM EDT | Flash Flood Warning | IWX | Grant, Huntington, Wabash | 77 min |
| May 27, 8:45 PM EDT | Tornado Warning | IWX | Grant, Huntington, Wells | 30 min |
| May 27, 8:52 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Wells | 3 hr |
| May 27, 8:53 PM EDT | Tornado Warning | IWX | Huntington, Whitley | 19 min |
| May 27, 8:56 PM EDT | Flash Flood Warning | IWX | Kosciusko, Wabash, Whitley | 63 min |
| May 27, 8:58 PM EDT | Tornado Warning | IWX | Blackford, Wells | 32 min |
| May 27, 9:00 PM EDT | Flash Flood Warning | IWX | Adams, Grant, Huntington, Wells | 3 hr |
| May 27, 9:00 PM EDT | Tornado Warning | IWX | Adams, Wells | 30 min |
| May 27, 9:18 PM EDT | Tornado Warning | IWX | Adams, Blackford, Jay, Wells | 27 min |
| May 27, 9:22 PM EDT | Tornado Warning | IWX | Adams | 22 min |
| May 27, 9:37 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 23 min |
| May 27, 10:00 PM EDT | Special Weather Statement | IWX | Jay | 30 min |
| May 27, 10:59 PM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 45 hr |
| May 27, 11:58 PM EDT | Areal Flood Warning | IWX | Grant, Huntington, Wabash | 6 hr |
| May 28, 12:01 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Wells | 6 hr |
| May 28, 1:20 AM EDT | River Flood Warning | IWX | Wells | 68 hr |
| May 28, 4:50 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 5 days |
| May 28, 4:50 AM EDT | River Flood Warning | IWX | Adams, Allen | 4 days |
| May 28, 10:13 AM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 25 hr |
| May 28, 2:32 PM EDT | Special Weather Statement | IWX | Grant | 28 min |
| May 28, 3:15 PM EDT | Special Weather Statement | IWX | Wabash | 30 min |
| May 28, 3:39 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash, Whitley | 40 min |
| May 28, 3:44 PM EDT | Special Weather Statement | IWX | Miami, Wabash | 31 min |
| May 28, 3:51 PM EDT | Special Weather Statement | IWX | Wabash | 24 min |
| May 28, 4:01 PM EDT | Special Weather Statement | IWX | Allen | 29 min |
| May 28, 4:09 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 51 min |
| May 28, 4:15 PM EDT | Flash Flood Warning | IWX | Huntington, Wabash, Wells | 4 hr |
| May 28, 4:15 PM EDT | Severe Thunderstorm Warning | IWX | White | 45 min |
| May 28, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 23 min |
| May 28, 4:18 PM EDT | Special Weather Statement | IWX | Adams | 27 min |
| May 28, 4:42 PM EDT | Special Weather Statement | IWX | Adams, Wells | 33 min |
| May 28, 4:46 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Huntington, Wells | 29 min |
| May 28, 5:03 PM EDT | Special Weather Statement | IWX | Adams, Wells | 27 min |
| May 28, 5:11 PM EDT | Flash Flood Warning | IWX | Adams | 3 hr |
| May 28, 5:25 PM EDT | Special Weather Statement | IWX | Jay | 35 min |
| May 28, 5:35 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 25 min |
| May 28, 5:49 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 7 min |
| May 28, 5:55 PM EDT | Special Weather Statement | IWX | Wabash | 35 min |
| May 28, 6:17 PM EDT | Special Weather Statement | IWX | Huntington | 28 min |
| May 28, 6:26 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 13 min |
| May 28, 6:54 PM EDT | Areal Flood Advisory | IWX | Jay | 88 min |
| May 28, 7:25 PM EDT | Special Weather Statement | IWX | Jay | 35 min |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.